| Model Number |
ARTHREX GEMINI SR8 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/27/2023, it was reported by a sales representative via sems-06068646 that an ar-6572 cannula wings on the blue plastic part seemed to be broken.This occurred during a case on (b)(6) 2023 prior to inserting the anchor.The case was completed using a different cannula.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be user error mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.
Event or Problem Description
Additional information was provided on 10/30/2023, where the sales representative reported that this event occurred during a labrum repair.The device did not break inside the patient.